I have allergies all my life until now it is getting worst. Last Thursday I had a headache, runny nose, sneezing, and earache fill as if something is in it. Thursday night, I took some Benadryl and it help relieve my symptoms for about 6 hours. I couldn't take anymore of Benadryl because it was making me nervous. Friday, I took some Claritin 24 hours, it helps for about 4 days then I guess it lost it effectiveness. I bought Claritin D 24 today and it helps clear my nose but I am still having the other symptoms such as: runny nose, sneezing, fatigue, earache. Everytimes I open my mouth my ear sound like it is popping and crackling. I don't know for sure what trigger these symptoms. I am wondering if my ear is infecting.
I feel that you are having symptoms of sinusitis predisposed by allergic rhinitis.
Pls use an over-the-counter (OTC) decongestant combined with an anti-inflammatory analgesic (pain reliever) like Ibuprofen. However, you should not use decongestants for more than 5-7 days at a time. Avoid indigestible, spicy, foods and meats. Eat simple wholesome food. Obtain needed out-of-door exercise, sunbaths, and swimming. It can also be treated using an antihistamine nasal spray. Antihistamine works by blocking your immune system's response to the allergen.
Symptoms can also be relieved by using a nasal spray that contains corticosteroids. Corticosteroids work by helping to reduce inflammation and congestion.In some severe cases,oral steroids may be needed.Also try steam inhalation from a bowl of hot (but not boiling water).
These remedies should work for you. If the symptoms still persist then pls consult an ENT specialist.
Take care and pls do keep us posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.